# SDR DALA2019050102840

- Difficulty date: April 30, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 58,359 hours, 19,234 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 AFT CARGO CORROSION - LOCATED AT FRAME 1460. HEAVY CORROSION FROM 28L TO 28R - -M- SEE PRI 577497-14 REV "0". CORRECTIVE ACTION:WORKING PRI ERA 577497-14 REV ORIG. ALL PARTS AND FASTENERS REMOVE FROM FWD SIDE OF STA 1460 FROM S26.5L + S26.5R. FABRICATED DOUBLER COMPLIED WITH PRI 577497-14 REV ORIG 0 AND REV ORIG 1. REPAIRED REF ERA 577497-14 REV ORIG. (1054023)
